# SDR 2004FA0000705

- Difficulty date: August 30, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Make and model: Univar 1083
- Aircraft serial: 1083716
- Aircraft time: 3,024 hours
- Engine: Cont O470R
- Engine time: 1,599 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ACEC642068SNA
- Part serial: 33944
- Condition: Debonded
- Location: Engine
- Part time: 114 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKEL COATING OF INSIDE CYLINDER BARREL PEELING OFF.
